# SDR AALA950683

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PAX SEAT 20 AB INOPERATIVE.  RESERCURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR AT PAX SEAT 20 AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
